# SDR SWAA2021112227317

- Difficulty date: October 6, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO BAY ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS500D LBL16;RBL13. WL156. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT RBL 16 REMAINING THICKNESS LESS THAN 0.056' FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING ATS TOOL ID ATS1225 S/N UNKNOWN.; [02] CORRECTION TO CORRECTIVE ACTION STEP 1. EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT RBL 16 REMAINING THICKNESS LESS THAN 0.056' IN A AREA OF 1X1 FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING ATS TOOL ID ATS1225 S/N UNKNOWN.; [03] VERIFIED ACTION 1;2; [04] LOCATED AND DRILLED NEW FWD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS 500D LBL16; RBL13; WL156 PER SRM 51-40-05-0G-0; DWG 143A7902; AND 143A9481; [05] VERIFIED CORRECTIVE ACTION 4.
